Table of Contents
International Journal of Combinatorics
Volume 2011 (2011), Article ID 403140, 9 pages
http://dx.doi.org/10.1155/2011/403140
Research Article

A Noncommutative Enumeration Problem

Department of Mathematics and Informatics, University of Camerino, Via Madonna delle Carceri 9, 62032 Camerino (MC), Italy

Received 28 April 2011; Accepted 6 October 2011

Academic Editor: Alois Panholzer

Copyright © 2011 Maria Simonetta Bernabei and Horst Thaler. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Maria Simonetta Bernabei and Horst Thaler, “A Noncommutative Enumeration Problem,” International Journal of Combinatorics, vol. 2011, Article ID 403140, 9 pages, 2011. doi:10.1155/2011/403140